# SDR CALA2025120211638

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 40,820 hours, 15,023 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 8921082G5
- Part serial: 1069864
- Condition: Inoperative
- Location: Zone 900
- Part time: 40,798 hours, 15,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE IN RIGHT AFT LAV. SMOKE DET WENT OFF TWICE UPON REMOVAL OF RIGHT AFT LAVATORY HOT WATER HEATER, CONFIRMED ELECTRICAL SMELL FROM THE WIRES ATTACHED TO THE HOT WATER HEATER.  M&E 59-3813-3-0001 (WATER HEATER) ORDERED AND DELIVERED TO TERM A. INSPECTED LAV E WATER HEATER WIRES AND FOUND NO BURN MARKS AND FOUND WIRE OUTER JACKET MINIMAL TORN AT 2 WIRES. REPAIR OUTER JACKETS IAW SWPM 20-10-13.  REF LP 7097376 UPON CONDITIONAL INSPECTION, FOUND WATER HEATER BURNT OUT, REMOVED AND REPLACED WATER HEATER (LAV E) IAW AMM 38-13-01/401. OPS CHECKED OK. NO SMELL OF SMOKE IN CABIN.
